Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 302, NWS Springfield, MO

September 26, 2012Douglas County, Ozark County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 26, 2012, 11:21 PM CDT for Douglas County, Ozark County, Taney County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2012, 11:21 PM CDT (04:21 UTC)
Expired
Sep 27, 2012, 12:00 AM CDT
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Douglas County, MO, Ozark County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WUUS53 KSGF 270421
SVRSGF
MOC067-153-213-270500-
/O.NEW.KSGF.SV.W.0302.120927T0421Z-120927T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1121 PM CDT WED SEP 26 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  NORTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL MIDNIGHT CDT

* AT 1119 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  NORTHEASTERN TANEY COUNTY...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

* LOCATIONS IMPACTED INCLUDE...
  BRIXEY...BROWNBRANCH...GENTRYVILLE...NOBLE...ROCKBRIDGE...ROME...
  SQUIRES...THORNFIELD...WASOLA...WILLHOIT AND ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3687 9232 3666 9230 3669 9289 3686 9285
TIME...MOT...LOC 0421Z 262DEG 20KT 3678 9275

HAIL...1.00IN
WIND...<50 MPH

$$

LINDENBERG
4 follow-up statements
126 
WWUS53 KSGF 270425
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1125 PM CDT WED SEP 26 2012

MOC067-153-213-270500-
/O.CON.KSGF.SV.W.0302.000000T0000Z-120927T0500Z/
DOUGLAS MO-OZARK MO-TANEY MO-
1125 PM CDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
TANEY...NORTHWESTERN OZARK AND SOUTH CENTRAL DOUGLAS COUNTIES UNTIL
MIDNIGHT CDT...

AT 1124 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EXTREME
NORTHWESTERN OZARK COUNTY...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
BRIXEY...BROWNBRANCH...GENTRYVILLE...NOBLE...ROCKBRIDGE...ROME...
SQUIRES...THORNFIELD...WASOLA...WILLHOIT AND ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3687 9232 3666 9230 3669 9289 3686 9285
TIME...MOT...LOC 0426Z 304DEG 17KT 3674 9275

HAIL...1.75IN
WIND...<50 MPH

$$

LINDENBERG
345 
WWUS53 KSGF 270435
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1135 PM CDT WED SEP 26 2012

MOC067-213-270445-
/O.CAN.KSGF.SV.W.0302.000000T0000Z-120927T0500Z/
DOUGLAS MO-TANEY MO-
1135 PM CDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TANEY AND SOUTH
CENTRAL DOUGLAS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3668 9277 3681 9276 3680 9231 3666 9230
TIME...MOT...LOC 0435Z 295DEG 16KT 3673 9271

$$

MOC153-270500-
/O.CON.KSGF.SV.W.0302.000000T0000Z-120927T0500Z/
OZARK MO-
1135 PM CDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
OZARK COUNTY UNTIL MIDNIGHT CDT...

AT 1133 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OZARK COUNTY...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
BRIXEY...NOBLE...ROCKBRIDGE...THORNFIELD...WASOLA...WILLHOIT AND
ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3668 9277 3681 9276 3680 9231 3666 9230
TIME...MOT...LOC 0435Z 295DEG 16KT 3673 9271

HAIL...1.75IN
WIND...<50 MPH

$$

LINDENBERG
075 
WWUS53 KSGF 270447
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 PM CDT WED SEP 26 2012

MOC153-270500-
/O.CON.KSGF.SV.W.0302.000000T0000Z-120927T0500Z/
OZARK MO-
1147 PM CDT WED SEP 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
OZARK COUNTY UNTIL MIDNIGHT CDT...

AT 1142 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OZARK COUNTY...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
BRIXEY...NOBLE...ROCKBRIDGE...THORNFIELD...WASOLA...WILLHOIT AND
ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3668 9271 3681 9268 3680 9250 3679 9231
      3666 9230
TIME...MOT...LOC 0447Z 270DEG 23KT 3673 9261

HAIL...1.00IN
WIND...60 MPH

$$

LINDENBERG
224 
WWUS53 KSGF 270457
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 PM CDT WED SEP 26 2012

MOC153-270507-
/O.EXP.KSGF.SV.W.0302.000000T0000Z-120927T0500Z/
OZARK MO-
1157 PM CDT WED SEP 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OZARK COUNTY
WILL EXPIRE AT MIDNIGHT CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3668 9271 3681 9268 3680 9250 3679 9231
      3666 9230
TIME...MOT...LOC 0457Z 270DEG 23KT 3673 9253

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 5:59 PM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, Sep 26, 5:59 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT WED SEP 26 2012

...UPDATE TO AVIATION...

.DISCUSSION...

GENERAL SHOWERS AND THUNDERSTORMS PERSISTED OVER SOUTHERN MISSOURI
THIS AFTERNOON...IN RESPONSE TO AN APPROACHING SHORTWAVE TROUGH.  A
STATIONARY FRONT WAS POSITIONED NEAR INTERSTATE 70...AND SHOULD
SLOWLY SHIFT TO THE SOUTH WITH TIME.

MEANWHILE...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS EVENING AND TONIGHT BACK ACROSS SOUTHEAST KANSAS...AS A
COUPLED JET STRUCTURE CREATES AN AREA OF LARGE SCALE ASCENT IN THIS
REGION.

THESE SHOWERS AND THUNDERSTORMS WILL TRACK TO THE EAST
TONIGHT...PROVIDING THE OZARKS WITH ANOTHER ROUND OF RAINFALL.  WE
WILL NEED TO MONITOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI FOR
SEVERE POTENTIAL. A RAIN CONTAMINATED AIRMASS WAS IN THE PROCESS OF
RECOVERING THIS AFTERNOON...IN RESPONSE TO CLEARING SKIES AND
HEATING.  TEMPERATURES WERE APPROACHING THE LOW 80S IN THIS
AREA...AND WILL NEED TO BE MONITORED CLOSELY...AS SHEAR LEVELS ARE
QUITE A BIT STRONGER THAN YESTERDAY.  THIS IS PURELY A CONDITIONAL
RISK...IF STORMS CAN DEVELOP PRIOR TO SUNSET.

WITH THE FRONTAL SYSTEM STILL SLOWLY MOVING THROUGH CENTRAL AND
SOUTHERN MISSOURI TOMORROW...RAIN CHANCES WILL CONTINUE.  MOISTURE
TRANSPORT VECTORS DECREASE IN MAGNITUDE AS THE NOCTURNAL LOW LEVEL
JET SUBSIDES.  AS OF NOW...I'M THINKING RESIDUAL SHOWERS AND
ISOLATED THUNDERSTORM POSSIBLE INTO THURSDAY AND THURSDAY
NIGHT...WHILE BECOMING LOW IN FREQUENCY BY FRIDAY.

STILL LOOKING LIKE A NICE WEEKEND WITH FALL LIKE WEATHER.
TEMPERATURES ON SATURDAY AND SUNDAY WILL ONLY WARM INTO THE LOWER
70S.  WE CONTINUE TO LEAVE PRECIP CHANCES OUT OF THE FORECAST...WITH
DEEP NORTHERLY FLOW EVOLVING IN RESPONSE TO A CANADIAN TROUGH THAT
SAGS INTO THE UPPER MIDWEST.

CONTINUED MILD AND DRY CONDITIONS CAN BE EXPECTED INTO EARLY NEXT
WEEK.  THE GULF GETS COMPLETELY SCOURED OUT...WHICH SHOULD LEAD TO
AN EXTENDED PERIOD OF DRY WEATHER FOR THE OZARKS.

CRAMER

&&

.AVIATION...

FOR THE 00Z TAFS...HAVE A BOUNDARY LAYING OUT ACROSS THE FAR
SOUTHWEST CORNER OF MISSOURI WHICH IS STARTING TO INITIATE
CONVECTION ALONG IT IN NORTHEAST OKLAHOMA INTO THE FAR SOUTHWEST
CORNER OF MISSOURI. SHOULD SEE THIS ACTIVITY CONTINUE TO SHIFT
EAST ACROSS SOUTHERN MISSOURI THIS EVENING AND IMPACTING THE BBG
TAFS THIS EVENING. LATER INTO THE OVERNIGHT...LOW LEVEL JET WILL
BEGIN TO DEVELOP WITH ADDITIONAL CONVECTION EXPECTED AT ALL 3 TAF
SITES WHICH WILL LINGER INTO THE OVERNIGHT HOURS.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 26, 5:20 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT WED SEP 26 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
520 PM CDT WED SEP 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE
  THROUGH THE EVENING HOURS ACROSS THE MISSOURI OZARKS AND
  SOUTHEAST KANSAS. ANY STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
  LIMITS.

  ADDITIONAL THUNDERSTORM ACTIVITY WILL OCCUR INTO THE OVERNIGHT
  HOURS ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
  WITHIN THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  A STALLED FRONTAL BOUNDARY ACROSS SOUTHERN MISSOURI WILL
  CONTINUE TO FOCUS PERIODIC BOUTS OF SHOWERS AND THUNDERSTORMS
  ACROSS THE OUTLOOK AREA THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Sep 26, 9:22 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             1 SW PONCE DE LEON      36.87N 93.36W
09/26/2012  E1.75 INCH       STONE              MO   911 CALL CENTER

            COMMUNICATIONS RECEIVED REPORT OF NEAR GOLF BALL HAIL
            JUST SOUTHWEST OF TOWN.

&&

LDOOLEY
Local storm report, Sep 26, 9:58 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             5 NE GALENA             36.86N 93.40W
09/26/2012  E1.00 INCH       STONE              MO   BROADCAST MEDIA

            1 INCH HAIL REPORTED AT ABESVILLE.

&&

LDOOLEY
Special weather statement, Sep 26, 11:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 PM CDT WED SEP 26 2012

MOZ096-104-105-270500-
DOUGLAS MO-OZARK MO-TANEY MO-
1108 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TANEY...NORTHWESTERN
OZARK AND SOUTHWESTERN DOUGLAS COUNTIES UNTIL MIDNIGHT CDT...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BROWNBRANCH...OR 16 MILES EAST OF
FORSYTH...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRADLEYVILLE...BRIXEY...BROWNBRANCH...
GAINESVILLE...LONG RUN...NOBLE...ROCKBRIDGE...ROME...SQUIRES...
THORNFIELD...WASOLA AND WILLHOIT.

PEOPLE IN NORTHEASTERN TANEY...NORTHWESTERN OZARK AND SOUTHWESTERN
DOUGLAS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3668 9295 3681 9293 3681 9292 3681 9291
      3688 9290 3690 9237 3659 9237
TIME...MOT...LOC 0408Z 269DEG 20KT 3677 9283

LINDENBERG
Special weather statement, Sep 26, 11:09 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT WED SEP 26 2012

MOZ091-095-096-270500-
CHRISTIAN MO-DOUGLAS MO-WEBSTER MO-
1109 PM CDT WED SEP 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...SOUTHERN
WEBSTER AND WESTERN DOUGLAS COUNTIES UNTIL MIDNIGHT CDT...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OZARK...MOVING EAST AT 25 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRUNER...CHADWICK...CHRISTIAN CENTER...
DOGWOOD...ELKHEAD...GOODHOPE...HIGHLANDVILLE...KELTNER...LINDEN...
OLDFIELD...OZARK...ROME...SELMORE AND SPARTA.

PEOPLE IN EASTERN CHRISTIAN...SOUTHERN WEBSTER AND WESTERN DOUGLAS
COUNTIES...INCLUDING OZARK AND SPARTA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3711 9270 3683 9276 3691 9331 3708 9323
TIME...MOT...LOC 0409Z 269DEG 20KT 3700 9320

LINDENBERG
Local storm report, Sep 26, 11:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1111 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     HAIL             2 S OZARK               36.99N 93.21W
09/26/2012  E0.88 INCH       CHRISTIAN          MO   PUBLIC

&&

GAGAN
Local storm report, Sep 26, 11:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CDT WED SEP 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     HAIL             2 SSE OZARK             36.99N 93.19W
09/26/2012  E1.00 INCH       CHRISTIAN          MO   NWS EMPLOYEE

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 7:32 PM CDTSpecial Weather StatementSGFNewton43 min
Sep 26, 7:35 PM CDTSpecial Weather StatementSGFStone40 min
Sep 26, 7:40 PM CDTSevere Thunderstorm WarningSGFBarry, Stone33 min
Sep 26, 7:49 PM CDTSevere Thunderstorm WarningSGFMcDonald41 min
Sep 26, 8:04 PM CDTSevere Thunderstorm WarningSGFMcDonald26 min
Sep 26, 9:03 PM CDTSpecial Weather StatementSGFChristian42 min
Sep 26, 9:07 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney38 min
Sep 26, 9:41 PM CDTSevere Thunderstorm WarningSGFChristian, Ozark, Taney29 min
Sep 26, 11:08 PM CDTSpecial Weather StatementSGFOzark52 min
Sep 26, 11:09 PM CDTSpecial Weather StatementSGFChristian51 min
Sep 26, 11:19 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney17 min
Sep 26, 11:38 PM CDTSpecial Weather StatementSGFOregon52 min
Sep 27, 12:21 AM CDTSpecial Weather StatementSGFDouglas24 min
Sep 27, 1:37 AM CDTSpecial Weather StatementSGFCarter23 min
Sep 27, 1:39 AM CDTSpecial Weather StatementSGFWebster51 min
Sep 27, 2:04 AM CDTSpecial Weather StatementSGFHowell41 min
Sep 27, 3:01 AM CDTFlash Flood WarningSGFDouglas6 hr
Sep 27, 8:53 AM CDTAreal Flood WarningSGFDouglas, Webster, Wright3 hr
Sep 27, 11:57 AM CDTAreal Flood AdvisorySGFDouglas, Ozark, Webster, Wright6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.